# SDR C1HA200085002

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Te Flap Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON T/O.  T/O ABORTED.  ALL FLIGHT CONTROLS IN NORMAL POSITION.  ADJUSTED S196 FLAP T/O WARNING SWITCH PER MM 31-26-23, OPS CK NORMAL.
